# SDR C2XA08ON075

- Difficulty date: January 25, 2008
- Submitted: January 26, 2008
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 7,762 hours, 4,289 cycles
- Engine: Allsn AE3007A
- Engine time: 7,762 hours, 4,289 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: 2305591728
- Condition: Missing
- Location: Customer Air
- Part time: 7,762 hours, 4,289 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLT 7650 - LAX TO LAX - DURING CRUISE FLIGHT CREW REPORTED E1 HIGH ITT.  AIRCRAFT RETURNED TO BLOCK WITH NO INCIDENT.  MX PERSONNEL FOUND COSTUMER SERVICE DISCHARGE TUBE CLAMP MISSING, CAUSING GASKET ALSO MISSING.  MX INSTALLED A NEW CLAMP AND GASKET OPERATIONALLY CHECK HIGH POWER RUNS SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN TO SERVICE.
